| Catalog Number |
01267522 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley catheter could not be used because it did not have a cap.Per additional information via email from ibc on 01apr2024, this would be the cap that should be on the inflation valve.
Event or Problem Description
It was reported that the foley catheter could not be used because it did not have a cap.Per additional information via email from ibc on (b)(6) 2024, this would be the cap that should be on the inflation valve.
Additional Manufacturer Narrative
The reported event is unconfirmed- product met specifications.Photo: received four (4) photo samples.All photo samples showcase an overview of foley catheter and its packaging.Visual: received one (1) foley catheter with packaging label.Visual inspection noted inflation cap on catheter.No root cause could be found because the reported event was unconfirmed.As the reported event is unconfirmed a dhr review is not required.However, a dhr was completed before unconfirming the event.As the reported event is unconfirmed a labeling review is not required.Correction: d udi format updated with available product information per gudid.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.